Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: Information has been received from a nurse concerning a 20 year old female student with sulfonamide allergy, house dust allergy and mycotic allergy and a history of mitral value prolapse, mitral value regurgitation, "other episodes" of syncope, cardiac disorder and migraines who on 29-MAR-2007 was vaccinated with Gardasil IM in the left deltoid. Concomitant therapy included Ortho-Tri-Cyclen. On 29-MAR-2007, immediately following vaccination, the patient felt faint and nauseous. The patient''s blood pressure was 117/86. The patient was treated with smelling salts, cool compress, food and cranberry juice. The patient went home after feeling better. On 30-Mar-2007 the patient visited the physician in the student health center at school where the patient complained of nauseousness and dizziness. The physician''s diagnosis was hypotension and GI upset. On 03-Apr-2007 the nurse contacted the patient who was fully recovered from the events. The patient will continue the series of vaccinations. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166